# SDR 2003F00216

- Difficulty date: February 20, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N241FB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 601R751461E
- Condition: Inoperative
- Location: Nose Wheel Well
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF, NOSE GEAR DOORS DID NOT OPEN.  INOPERATIVE NLG DOOR SOLENOID VALVE.  VERIFIED THROUGH TROUBLESHOOTING METHODS THAT 'DOOR OPEN' SOLENOID COIL WAS ELECTRICALLY OPEN.  INSTALLED OVERHAULED SOLENOID VALVE, OPS AND LEAK CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
